MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number S100000
Medical Device Problem Codes Dull, Blunt (2407); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, durwhile accessing the skin, the tip of the product was not sharp and the cannula was broken.A new product was used to complete the case.There was no patient injury.

Brand Name
STEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6897718
Report Number9612501-2017-06268
Device Sequence Number659350
Product Code GCJ
UDI-Device Identifier20884521090825
UDI-Public20884521090825
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K961940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberS100000
Device Catalogue NumberS100000
Device Lot NumberJ6C1003X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1